Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Stolper-Samuelson Theorem under Conditions of Variable Returns to Scale

Nobuo Minabe
Oxford Economic Papers
New Series, Vol. 18, No. 2 (Jul., 1966), pp. 204-212
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2662435
Page Count: 9
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
The Stolper-Samuelson Theorem under Conditions of Variable Returns to Scale
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[204]
    [204]
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212